Doctor insights on:
Nutrition Shakes For Adhd Kids
I took two 70mg Vyvanse (lisdexamfetamine) pills and i don't even have add or adhd.I was shaking and tripping out.What are the dangers or harm i could've done to myself?
You should be fine: A single dose even as high as you took is quite unlikely to have any lasting effects, even though, as you discovered, the immediate effects can be quite unpleasant. Think of it has having drunk *way* too much coffee. Chronic use of high doses can cause psychosis and may cause heart problems in some people, but single use like describe usually just makes one feel wired till it wears off. ...Read moreSee 1 more doctor answer
Attention Deficit Hyperactivity Disorder (Adhd) (Definition)
Attention-deficit hyperactivity disorder (ADHD) is a bio-psycho-social disorder characterized by inattentiveness, hyperactivity, and impulsivity. ADHD typically interferes with daily functioning or mental and social development. It is usually present in childhood, continuing into adulthood, and is genetically transmitted. ...Read more
I'm 5'10'' and currently 139 lbs. I've been rapidly losing weight, until i started drinking nutrition shakes. I peaked at 147. What's going on?
Not sure: It appears you're on Adderall and vyvanse, (lisdexamfetamine) either of which could affect weight. However, this is not consistent for everyone on these meds. Using other drugs, not eating meals, & other medical problems can affect your weight too. For best answer to your question please work with your primary care physician to find and resolve these issues. Be well. ...Read moreSee 1 more doctor answer
Pls what's a solution for a permanent tooth that has been shaking since it began to grow since i was a child & until now it stil shakes?
You need a dentist: You will need to see a dentist in order to get the answer to that question. You will need both a clinical exam and an x-ray or two to determine what is causing the "shaking" or mobility of that tooth. Without having any information at hand, we have no way of knowing for sure what the problem is, nor what can be done, if anything, to correct or treat it. ...Read moreSee 1 more doctor answer
Fever: It sounds like your child has a fever. You can try giving her a dose of children's tylenol (acetaminophen) or Motrin to help, but look out for other problems - fever is a sign of another illness, not an illness itself. If the fever continues or she has other problems, see your pediatrician. ...Read more
Having violent shakes at night time. I don't know or feel them only my husband and kids see them. They wake me up and I don't know anything happened ?
Best to: get yourself examined by your pcp. May need referral to a specialist depending on his findings . In the meantime , have your kids / husband video tape the events. Take care! ...Read more
Can brain damage occur if a young child (6 - 7) shakes their head furiously around for ~30 seconds?
Unlikely to happen: The fit behaviors of a child, including head banging, head shaking and similar displays are unlikely to produce any injury.Their bigger risk is falling or bumping into a fixed structure while they fit, adding a real trauma to their self directed display. Monitoring the event out of your peripheral vision and only responding if they stop can sabotage the immediate gain they get by spooking you. ...Read more